# SDR BIAA20141005001

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N2150
- Make and model: Cessna 208B
- Aircraft serial: 208B5054
- Aircraft time: 489 hours, 365 cycles
- Engine: Pwa PT6A114A
- Engine time: 489 hours, 365 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Cut
- Location: Fuel Line
- Part time: 488 hours, 364 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: C

## Discrepancy

WHILE ON TAKEOFF ROLL, PILOT NOTICED A STRONG ODOR OF FUEL AND WITNESS A LOSS IN POWER OF THE ENGINE.
